# SDR 03FDEA01316

- Difficulty date: August 15, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 27,944 hours, 15,974 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Latch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER T/O FROM KGEG F2 F/O COULD NOT RAISE THE LANDING GEAR LEVER BEYOND THE OFF POSITION.  FOLLOWED RED TABS LANDING GEAR LEVER LATCH FAILED TO RELEASE.  CHECKLIST, CHECK 2F RESET P6- 3 LANDING GEAR 2 LEVER LATCH 2 FLIGHT CB.  LANDING GEAR THEN RETRACTED.
